Single-mode Method for Calculating the Second Partial Derivatives of a Single Eigentriple in a Quadratic Eigenvalue Problem

Li Qun WANG, Xin LU, Li Wei SHI

Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (3) : 559-570.

PDF(574 KB)
PDF(574 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (3) : 559-570. DOI: 10.12386/A2022sxxb0046

Single-mode Method for Calculating the Second Partial Derivatives of a Single Eigentriple in a Quadratic Eigenvalue Problem

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2022, 65(3): 559-570 https://doi.org/10.12386/A2022sxxb0046

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(574 KB)

Accesses

Citation

Detail

Sections
Recommended

/